# SDR ASAA2024040449497

- Difficulty date: April 4, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 58,449 hours, 17,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 654A0004134
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FORWARD GALLEY SERVICE DOOR CUTOUT, LOWER SILL AREA AT FASTENER HOLES HAS CORROSION (MARKED). GROUNDED - YES. REMOVED AND REPLACED R1 DOOR INNER CHORD IAW B737-800 SRM 51-40-02 AND BOEING DWG# 141A8310 REV B, 141A0631 REV B, 141A8310 REV-.
